Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Is diarrhea a side effect of R-cinex?

I am on tb medications from past one year but ct chest shows partial resolution of nodes in lungs..I m taking r cinex and Benadon.from past one week I hv diarrhoea which is not getting better with medicines.could it be a side effect of rcinex.how long would I have to continue with medicines
Mon, 14 Sep 2015
Report Abuse
General & Family Physician 's  Response
Hi & Welcome to HCM.
I appreciate your concern for the safety of R-cinex (Rifampicin+Isoniazide) used in the treatment of TB.
The most common side effects of R-cinex include: pain abdomen, orange discoloration of the urine, saliva, tears. Flu like symptoms, jaundice, etc.
Other less commonly occurring side effects include diarrhea, vomiting, etc.

Since Benadon is prescribed so it is less like to cause tingling and numbness sensation (peripheral neuritis) caused by Isoniazide.

Usually the anti TB medicines are prescribed for a total period of 9 months for uncomplicated TB infection of the lungs or lymphnodes.

Hope I could answer your query.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Doctor , I had been treated for TB in 2009 with successful medicine course of Akurit-4 and R Cinex 600/300 . Since then I have noticed to have...